2 Comments

Antidepressant – Citalopram heart safety warning – NHS Article.

I thought I would share this with our members since some of our members are indeed from the UK.

The UK’s National Health Service website ‘NHS Choices‘ today posted an article which was entitled, “Antidepressant citalopram heart safety warning ”

In this article it reports on a report made by one of the uk’s newspapers (The Daily Telegraph) which stated…

Safety warning over Britain’s most common antidepressant, 1

And which referred specifically to the antidepressant Citalopram but which was based on…

drug safety advice issued in October last year by the UK’s drug regulator about the antidepressant drugs citalopram (Cipramil) and escitalopram (Cipralex).1

It does go onto say…

People who have been prescribed citalopram and escitalopram should not be alarmed into stopping taking their medication. If you are concerned about the dosage of your depression medication you should discuss it with your GP.1

And the full article can be found here

Advertisements

2 comments on “Antidepressant – Citalopram heart safety warning – NHS Article.

  1. Thanks for the article. They possibly wanted to put me on Cipralex. So I’ll have a read of the article.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: